Cetirizine Tablets

Cetirizine tablets are here to help you make it through the spring and summer months when pollen is everywhere. Read More See less

 

This antihistamine works to ease and prevent symptoms of hay fever and allergies, helping you feel more comfortable.

 

Cetirizine is non-drowsy and fast-acting, perfect if you’re sick of hay fever ruining your fun.

 

Just one tablet a day can help to relieve sneezing, itching, a blocked or runny nose, and the other hay fever symptoms that drive you crazy.

Sort
  1. Cetirizine (10mg) - Hay Fever & Allergy Relief - 30 Tablets (Brand May Vary)

    (83)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    The brand we send out can change from time to time, but the active ingredient(s) will be identical and always of the same quality.

    £0.89
    -
    +
  2. Cetirizine (10mg) - Hay Fever & Allergy Relief - 180 Tablets (Brand May Vary)

    (32)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    The brand we send out can change from time to time, but the active ingredient(s) will be identical and always of the same quality.

    £3.99
    -
    +
  3. Benadryl Allergy 10mg One a Day Tablets – 30 Tablets

    (4)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    This product is non-drowsy.

    £9.99
    -
    +
  4. Save 15%
  5. Cetirizine (10mg) - Hay Fever & Allergy Relief - 90 Tablets (Brand May Vary)

    (15)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    The brand we send out can change from time to time, but the active ingredient(s) will be identical and always of the same quality.

    £2.29
    -
    +
  6. Cetirizine (10mg) - Hay Fever & Allergy Relief - 360 Tablets (Brand May Vary)

    (132)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    £7.29
    -
    +
  7. Numark Hayfever Relief 10mg Tablets - 14 Tablets

    (4)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    This product is non-drowsy.

    £0.89
    -
    +
  8. Piriteze Allergy Tablets - 14 Tablets

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    This product is non-drowsy.

    £8.29
    -
    +
  9. Piriteze Allergy Tablets - 30 Tablets

    (2)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    This product is non-drowsy.

    £11.99
    -
    +
  10. Piriteze Allergy Tablets - 7 Tablets

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    £4.19
    -
    +
  11. Out of Stock

    Benadryl Allergy Liquid Release 10mg – 7 Capsules

    This product is non-drowsy.

    This product is lactose free

    View all products
    £5.19

13 Items

per page
Why shop with Chemist4U?

Free delivery when you spend over £30

100% discreet delivery for every item ordered

Fully regulated UK pharmacy

Frequently Asked Questions

Can Children Take Cetirizine Tablets?

Cetirizine tablets and capsules can usually be taken by children over the age of 12, and should not be given to children younger than this.

 

If your child has hay fever or other allergies you could give them cetirizine syrup, which can be taken by children aged 2 or over.

 

If you’re not sure which allergy medicine will be right for your child, please speak to your doctor or pharmacist for advice.

Read More

Can I Take Cetirizine Tablets if I’m pregnant?

Cetirizine tablets can be taken during pregnancy; however, you should speak to your doctor or pharmacist before taking them.

 

This is because medical professionals will usually recommend allergy medications that contain an active ingredient called loratadine during pregnancy, as it’s considered to be safer for you and your baby.

 

If, for any reason, you can’t take loratadine, your doctor or pharmacist may then recommend cetirizine.

 

For more information about whether your own medicine is suitable for use during pregnancy, read the patient information leaflet that comes with your medication or speak to a medical professional.

Read More

Does Cetirizine make you drowsy?

Cetirizine is a newer formula of antihistamine, and usually won’t make you feel drowsy or sleepy.

However, drowsiness is a known side effect of Cetirizine, so if you experience this you should not attempt to drive or operate tools or machinery until you are absolutely sure that you are safe to do so.

Read More

What is cetirizine used for?

Cetirizine is a non-drowsy antihistamine that is used to treat many allergies including hay fever, conjunctivitis, eczema, hives, stings, insect bites, and some food allergies.

 

You may recognise cetirizine by the brand names Benadryl, Piriteze, and Zirtek. Cetirizine is available as an over-the-counter medicine.

What’s the difference between loratadine and cetirizine?

Loratadine and cetirizine are both active ingredients in hay fever and allergy medications, and they both work as antihistamines.

 

Some people may find that loratadine medications are better at managing their allergy symptoms, whereas others may find that cetirizine works better for them.

 

Both are common, widely used antihistamines, so which one you want to use is entirely up to you and your own personal circumstances and medical restrictions, if you have any.

Read More

© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454